| Model Number |
FIBERTAPE CERCLAGE TENSIONER, REUSABLE |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One unpackaged ar-7800, fibertape® cerclage tensioner, batch 052144 was received for investigation.Visual evaluation identified surface damage along the distal end and along the body of the device.Functional testing revealed that the device frayed the sutures when tightening.The most likely cause of the reported failure is wear-and-tear damage sustained in the field over time.The manufacturing date is 2022.The complaint allegation is confirmed.
Event or Problem Description
On 18-mar-2026, it was reported by a sales representative via (b)(4) that a qty.2 of ar-7800 fibertape cerclage tensioners had a burr inside causing the sutures to tear.This was discovered during a procedure with no patient harm.Additional information provided 07-apr-2026: it was further reported that this was discovered during a tsa total shoulder procedure with a 30-minute case delay experienced.The case was completed with swivelock anchors and it unknown whether additional anesthesia was administered.